Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-23594
Brodmann, M; Sharp, R Y (2009). Supporting degrees of multi-graded local cohomology modules. Journal of Algebra, 321(2):450-482.
- Registered users only
View at publisher
For a finitely generated graded module M over a positively-graded commutative Noetherian ring R, the second author established in 1999 some restrictions, which can be formulated in terms of the Castelnuovo regularity of M or the so-called a*-invariant of M, on the supporting degrees of a graded-indecomposable graded-injective direct summand, with associated prime ideal containing the irrelevant ideal of R, of any term in the minimal graded-injective resolution of M. Earlier, in 1995, T. Marley had established connections between finitely graded local cohomology modules of M and local behaviour of M across Proj(R). The purpose of this paper is to present some multi-graded analogues of the above-mentioned work.
26 downloads since deposited on 11 Nov 2009
10 downloads since 12 months
|Item Type:||Journal Article, refereed, original work|
|Communities & Collections:||07 Faculty of Science > Institute of Mathematics|
|Dewey Decimal Classification:||510 Mathematics|
|Deposited On:||11 Nov 2009 15:01|
|Last Modified:||27 Nov 2013 19:54|
Users (please log in): suggest update or correction for this item
Repository Staff Only: item control page